Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 41.

Chakrabarty, Arijit ; Hazra, Rajat Subhra ; den Hollander, Frank ; Sfragara, Matteo (2021) Spectra of adjacency and Laplacian matrices of inhomogeneous Erdős–Rényi random graphs Random Matrices: Theory and Applications, 10 (01). p. 2150009. ISSN 2010-3263

Cipriani, Alessandra ; Dan, Biltu ; Hazra, Rajat Subhra (2020) Scaling Limit of Semiflexible Polymers: A Phase Transition Communications in Mathematical Physics, 377 (2). 1505–1544. ISSN 0010-3616

Ray, Souvik ; Hazra, Rajat Subhra ; Roy, Parthanil ; Soulier, Philippe (2020) Branching random walk with infinite progeny mean: a tale of two tails arxiv 1909.08948 .

Chakrabarty, Arijit ; Chakraborty, Sukrit ; Hazra, Rajat Subhra (2020) Eigenvalues Outside the Bulk of Inhomogeneous Erdős–Rényi Random Graphs Journal of Statistical Physics, 181 (5). pp. 1746-1780. ISSN 0022-4715

Chakrabarty, Arijit ; Chakraborty, Sukrit ; Hazra, Rajat Subhra (2020) Regular variation and free regular infinitely divisible laws Statistics & Probability Letters, 156 . p. 108607. ISSN 0167-7152

Das, Sayan ; Hazra, Rajat Subhra (2019) Extremal process of the zero-average Gaussian free field ford≥3 Statistics & Probability Letters, 146 . pp. 42-49. ISSN 0167-7152

Cipriani, Alessandra ; Dan, Biltu ; Hazra, Rajat Subhra (2019) The scaling limit of the membrane model Annals of Probability, 47 (6). pp. 3963-4001. ISSN 0091-1798

Chakraborty, Sukrit ; Hazra, Rajat Subhra (2018) Boolean convolutions and regular variation Latin American Journal of Probability and Mathematical Statistics, 15 (2). pp. 961-991. ISSN 1980-0436

Bhattacharya, Ayan ; Hazra, Rajat Subhra ; Roy, Parthanil (2018) Branching random walks, stable point processes and regular variation Stochastic Processes and their Applications, 128 (1). pp. 182-210. ISSN 0304-4149

Cipriani, Alessandra ; Hazra, Rajat Subhra ; Ruszel, Wioletta M. (2018) Scaling limit of the odometer in divisible sandpiles Probability Theory and Related Fields, 172 (3-4). pp. 829-868. ISSN 0178-8051

Cipriani, Alessandra ; Hazra, Rajat Subhra ; Ruszel, Wioletta M. (2018) The divisible sandpile with heavy-tailed variables Stochastic Processes and their Applications, 128 (9). pp. 3054-3081. ISSN 0304-4149

Bhattacharya, Ayan ; Hazra, Rajat Subhra ; Roy, Parthanil (2017) Point process convergence for branching random walks with regularly varying steps Annales de l'Institut Henri Poincare (B): Probability and Statistics, 53 (2). pp. 802-818. ISSN 0246-0203

Chiarini, Alberto ; Cipriani, Alessandra ; Hazra, Rajat Subhra (2016) Extremes of Some Gaussian Random Interfaces Journal of Statistical Physics, 165 (3). pp. 521-544. ISSN 0022-4715

Chiarini, Alberto ; Cipriani, Alessandra ; Hazra, Rajat Subhra (2016) Extremes of the supercritical Gaussian Free Field Latin American Journal of Probability and Mathematical Statistics, 13 . pp. 711-724. ISSN 1980-0436

Chakrabarty, Arijit ; Hazra, Rajat Subhra ; Sarkar, Deepayan (2016) From random matrices to long range dependence Random Matrices: Theory and Applications, 05 (02). p. 1650008. ISSN 2010-3263

Bhattacharya, Ayan ; Hazra, Rajat Subhra ; Roy, Parthanil (2015) Branching random walk with step size coming from a power law Journal of Physics: Conference Series, 638 . 012006. ISSN 1742-6588

Deprez, Philippe ; Hazra, Rajat ; Wüthrich, Mario (2015) Inhomogeneous Long-Range Percolation for Real-Life Network Modeling Risks, 3 (1). pp. 1-23. ISSN 2227-9091

Chakrabarty, A. ; Hazra, R.S. ; Sarkar, D. (2015) Limiting Spectral Distribution for Wigner Matrices with Dependent Entries In: Random Matrix Theory: Foundations and Applications, July 1–6, 2014, Kraków, Poland.

Chakrabarty, Arijit ; Hazra, Rajat Subhra (2015) Remarks on absolute continuity in the context of free probability and random matrices Proceedings of the American Mathematical Society, 144 (3). pp. 1335-1341. ISSN 0002-9939

Cipriani, Alessandra ; Hazra, Rajat Subhra (2015) Thick points for Gaussian free fields with different cut-offs Annales de l'Institut Henri Poincare (B): Probability and Statistics, 53 (1). pp. 79-97. ISSN 0246-0203

Cipriani, Alessandra ; Hazra, Rajat Subhra (2015) Thick points for a Gaussian Free Field in 4 dimensions Stochastic Processes and their Applications, 125 (6). pp. 2383-2404. ISSN 0304-4149

Chiarini, Alberto ; Cipriani, Alessandra ; Hazra, Rajat (2015) A note on the extremal process of the supercritical Gaussian Free Field Electronic Communications in Probability, 20 . pp. 1-10. ISSN 1083-589X

Hazra, R. ; Wüthrich, M. (2014) Continuity of the percolation probability and chemical distances in inhomogeneous long-range percolation arXiv: Probability . pp. 1-24.

Hazra, Rajat Subhra ; Maulik, Krishanu (2013) Free subexponentiality Annals of Probability, 41 (2). pp. 961-988. ISSN 0091-1798

Basu, Riddhipratim ; Bose, Arup ; Ganguly, Shirshendu ; Hazra, Rajat (2012) Joint convergence of several copies of different patterned random matrices Electronic Journal of Probability, 17 . pp. 1-33. ISSN 1083-6489

Basu, Riddhipratim ; Bose, Arup ; Ganguly, Shirshendu ; Hazra, Rajat Subhra (2012) Limiting spectral distribution of block matrices with Toeplitz block structure Statistics & Probability Letters, 82 (7). pp. 1430-1438. ISSN 0167-7152

Bose, Arup ; Hazra, Rajat Subhra ; Saha, Koushik (2012) Patterned Random Matrices and Method of Moments In: International Congress of Mathematicians, 2010, Hyderabad, India.

Bose, Arup ; Hazra, Rajat Subhra ; Saha, Koushik (2012) Product of exponentials and spectral radius of random k-circulants Annales de l'Institut Henri Poincare (B): Probability and Statistics, 48 (2). ISSN 0246-0203

BASU, RIDDHIPRATIM ; BOSE, ARUP ; GANGULY, SHIRSHENDU ; HAZRA, RAJAT SUBHRA (2012) Spectral properties of random triangular matrices Random Matrices: Theory and Applications, 01 (03). p. 1250003. ISSN 2010-3263

Hazra, Rajat Subhra ; Maulik, Krishanu (2012) Tail Behavior of Randomly Weighted Sums Advances in Applied Probability, 44 (3). pp. 794-814. ISSN 0001-8678

Bose, Arup ; Guha, Suman ; Hazra, Rajat Subhra ; Saha, Koushik (2011) Circulant type matrices with heavy tailed entries Statistics & Probability Letters, 81 (11). pp. 1706-1716. ISSN 0167-7152

Bose, Arup ; Hazra, Rajat Subhra ; Saha, Koushik (2011) Convergence of joint moments for independent random patterned matrices Annals of Probability, 39 (4). pp. 1607-1620. ISSN 0091-1798

Hazra, Rajat Subhra (2011) Essays on regular variations in classical and free setup: randomly weighted sums,products in CEVM and free subexponentiality PhD thesis, Indian Statistical Institute, Kolkata.

Bose, Arup ; Hazra, Rajat ; Saha, Koushik (2011) Half Independence and half cumulants Electronic Communications in Probability, 16 . pp. 405-422. ISSN 1083-589X

Bose, Arup ; Hazra, Rajat Subhra ; Saha, Koushik (2011) Poisson convergence of eigenvalues of circulant type matrices Extremes, 14 (4). pp. 365-392. ISSN 1386-1999

Hazra, Rajat Subhra ; Maulik, Krishanu (2011) Products in Conditional Extreme Value Model arXiv preprint arXiv:1104.1688 .

Bose, Arup ; Hazra, Rajat Subhra ; Saha, Koushik (2011) Spectral Norm of Circulant-Type Matrices Journal of Theoretical Probability, 24 (2). pp. 479-516. ISSN 0894-9840

Bose, Arup ; Hazra, Rajat ; Saha, Koushik (2010) Spectral norm of circulant type matrices with heavy tailed entries Electronic Communications in Probability, 15 . pp. 299-313. ISSN 1083-589X

Bose, Arup ; Hazra, Rajat ; Saha, Koushik (2009) Limiting Spectral Distribution of Circulant Type Matrices with Dependent Inputs Electronic Journal of Probability, 14 . pp. 2463-2491. ISSN 1083-6489

Arup, Bose ; Hazra, R. S. Extremum Of Circulant Type Matrices: A Survey Journal of the Indian Statistical Association, 50 (1&2). pp. 21-49. ISSN 0537-2585

Cipriani, Alessandra ; Dan, Biltu ; Hazra, Rajat Subhra The scaling limit of the (∇+∆)-model arXiv preprint arXiv:1808.02676 . pp. 1-23.

This list was generated on Sun May 22 23:03:02 2022 UTC.